# SDR HALA2009022400065

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 12,222 hours, 29,930 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Unit
- Part number: E14931MOD3
- Part serial: 1079
- Condition: Malfunctioned
- Location: Aileorn Trim
- Part time: 6,181 hours, 15,291 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN ORDER AND RIGHT RUDDER TRIM. ON CONFIG PAGE NO FLT CONTROL ABNORMALITIES.  REPLACED AILERON/RUDDER TRIM CONTROL UNIT PER AMM 27-11-01-400-801.  OPS CK FUNCTIONAL CK PER AMM 27-11-01-720-801, CK OK FOR SVC.
